Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 259190, 10 pages
http://dx.doi.org/10.1155/2014/259190
Research Article

The Generalized Projective Riccati Equations Method for Solving Nonlinear Evolution Equations in Mathematical Physics

Department of Mathematics, Faculty of Science, Zagazig University, P.O. Box 44519, Zagazig, Egypt

Received 22 March 2014; Accepted 11 August 2014; Published 6 November 2014

Academic Editor: Luiz Duarte

Copyright © 2014 E. M. E. Zayed and K. A. E. Alurrfi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • M E Zayed Elsayed, and A E Alurrfi Khaled, “The generalized projective Riccati equations method and its applications for solving two nonlinear PDEs describing microtubules,” International Journal of Physical Sciences, vol. 10, no. 13, pp. 391–402, 2015. View at Publisher · View at Google Scholar
  • Rahim Asghari, Hadi Rezazadeh, Mostafa Eslami, Javad Vahidi, and Alper Korkmaz, “Traveling wave solution of conformable fractional generalized reaction Duffing model by generalized projective Riccati equation method,” Optical and Quantum Electronics, vol. 50, no. 3, 2018. View at Publisher · View at Google Scholar
  • A. M. Shahoot, K. A. E. Alurrfi, I. M. Hassan, and A. M. Almsri, “Solitons and Other Exact Solutions for Two Nonlinear PDEs in Mathematical Physics Using the Generalized Projective Riccati Equations Method,” Advances in Mathematical Physics, vol. 2018, pp. 1–11, 2018. View at Publisher · View at Google Scholar